Lyrica

Home > Groups > Lyrica

Support group for people who take Lyrica, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Hi to all, My name is Curt. I passed out in Decem...

    Hi to all,
    My name is Curt. I passed out in December on December of 2015, when I stood up, fell on concrete floor hitting my head. Don't remember anything for 4 days. Woke up in intensive care. Had all the test, EEG, MRI, etc. Results all negative. Dr put me on Keppra. Have had no events since this. Dr is taking me off the Keppra by using Lyrica. I told the Dr I think I was just knocked out by the fall?? Was told that I was fighting with the EMTs who were working on me, and 'they' kept me out because of the fighting. Taking 500mg twice a day. Lyrica 75mg also twice a day. Coming off the Keppra, reducing the dosage each week for four weeks. Then on Lyrica only.
    Just started the dual dosage, feeling "spaced" and unbalanced at times. Don't feel like doing anything. LaLa Land

    Post created 1 day 36 min ago

  • I take Lyrica 75 mg 3 times daily with cymbalta tw...

    I take Lyrica 75 mg 3 times daily with cymbalta twice daily for peripheral neuropathy and is completely affected my ejaculation, what can I do?

    Post created 2 days 22 hours ago

  • Hi im Scorpion after a major motorbike crash multi...

    Hi im Scorpion after a major motorbike crash multi metal plates developed extreem depresion and after over 4 years on 200mg pristiq and 250mg lyrica plus a few other meds. wondering how others deal with confusion and general fuzzy thoughts. Due to ongoing pain and depression i can nolonger work.
    Scorpion

    Post created 1 week 5 hours ago

  • I have tried Lyrica twice, the second time in 2015...

    I have tried Lyrica twice, the second time in 2015, and both times after about three days I started having yawning that would happen several times a minute and was very painful at the jaw joint. I had to stop the Lyrica and the yawning stopped very quickly. I was disappointed about this as I wanted to take the med. Is there anything else that would substitute for Lyrica that is prescribed? I did not see yawning as a side effect in the prescription literature. Does the drug company know about this?

    Post created 1 week 2 days ago

  • HELP

    Hi! I'm 37 and have been on Lyrica for two months. My face is breaking out in acne really bad. It wouldn't be terrible if they were small but there huge!!! Does anyone have any suggestions of what I can do?

    Question created 1 week 3 days ago

  • I'm just starting Contrave and worried about drug ...

    I'm just starting Contrave and worried about drug interactions. Does anyone take Contrave and Lyrica?. Any problems?

    Post created 1 week 5 days ago

  • I am partially paralyzed after taking lyrica for t...

    I am partially paralyzed after taking lyrica for two years I was fine and then all of a sudden I started experiencing a bunch of the serious side effects. I am now in physical therapy where I am trying to get strength back and learn to walk again. Has anyone come back from this?

    Post created 2 weeks 2 days ago

  • Since taking Lyrica i have found that i am unable ...

    Since taking Lyrica i have found that i am unable to get or maintain an erection or even ejaculate is anyone else experiencing this and has anyone found some medication or treatment , i have tried Viagra but sadly with no success, i am a older person but still enjoy making love to my wife. This has not happened before only started when taking lyrica.

    Post created 2 weeks 5 days ago

  • Do we continue to take lyrica with the wheezing?

    Do we continue to take lyrica with the wheezing?

    Post created 3 weeks 6 days ago

  • Hey ladies and gents, I took lyrica 2 years ago ju...

    Hey ladies and gents, I took lyrica 2 years ago just for 2 weeks and it irritated my stomach for 2 years now and my hair doesnt stop falling and its making me very depressed. I feel like there is a knot on the top of my stomach where no vitamins and minerals go through. If anyone has experienced this please try to help me out, I feel like this is permanent because nothing is helping me even release some of the stress in my stomach

    Post created 4 weeks 1 day ago